Alert archive / New York / Frost Advisories in 2012

Frost Advisory 9, NWS Albany, NY

September 15, 2012Warren County, New York

NWS Albany, NY issued this frost advisory at Sep 15, 2012, 3:27 AM EDT for Warren County, New York. It took effect at Sep 16, 2012, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2012, 3:27 AM EDT (07:27 UTC)
In effect from
Sep 16, 2012, 2:00 AM EDT
Expired
Sep 16, 2012, 6:52 AM EDT
In force
5 hr
Issued by
NWS Albany, NY

County Warren County, NY

The radar

The Albany radar (KENX), 110 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1848 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WWUS71 KALY 150727
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
327 AM EDT SAT SEP 15 2012

NYZ032-033-152000-
/O.NEW.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
327 AM EDT SAT SEP 15 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NORTHERN
HERKIMER AND HAMILTON COUNTIES. 

* LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES

* HAZARDS...WIDESPREAD FROST

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY END
  THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-152000-
/O.NEW.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
327 AM EDT SAT SEP 15 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR
NORTHERN WARREN COUNTY.

* LOCATIONS...NORTHERN WARREN COUNTY

* HAZARDS...AREAS OF FROST

* TEMPERATURES...33 TO 36 DEGREES

* TIMING...LATE TONIGHT INTO SUNDAY MORNING. 

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
4 follow-up statements
301 
WWUS71 KALY 150950
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
550 AM EDT SAT SEP 15 2012

NYZ032-033-152000-
/O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
550 AM EDT SAT SEP 15 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL 
  LIKELY END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-152000-
/O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
550 AM EDT SAT SEP 15 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
132 
WWUS71 KALY 151805
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
205 PM EDT SAT SEP 15 2012

NYZ032-033-161200-
/O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
205 PM EDT SAT SEP 15 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY
  END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-161200-
/O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
205 PM EDT SAT SEP 15 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
270 
WWUS71 KALY 160515
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
115 AM EDT SUN SEP 16 2012

NYZ032-033-161200-
/O.CON.KALY.FZ.W.0010.120916T0600Z-120916T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
115 AM EDT SUN SEP 16 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL 
  LIKELY END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-161200-
/O.CON.KALY.FR.Y.0009.120916T0600Z-120916T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
115 AM EDT SUN SEP 16 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...SUNDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
701 
WWUS71 KALY 161052
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
652 AM EDT SUN SEP 16 2012


NYZ032-033-161200-
/O.CAN.KALY.FZ.W.0010.000000T0000Z-120916T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
652 AM EDT SUN SEP 16 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE
WARNING FOR NORTHERN HERKIMER AND HAMILTON COUNTIES.

TEMPERATURES WILL CONTINUE TO RISE INTO THE UPPER 30S AND LOWER
40S THIS MORNING...AND THE FREEZE WARNING IS CANCELED.

$$

NYZ042-161200-
/O.CAN.KALY.FR.Y.0009.000000T0000Z-120916T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
652 AM EDT SUN SEP 16 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR NORTHERN WARREN COUNTY.

TEMPERATURES WILL CONTINUE TO RISE INTO THE UPPER 30S TO MID
40S...AND THE ADVISORY IS CANCELED.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 15, 2:17 AM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 15, 2:17 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
217 AM EDT SAT SEP 15 2012

.SYNOPSIS...
A COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE WILL
CROSS THE REGION THIS MORNING...BRINGING MAINLY SCATTERED SHOWERS.
DRY CONDITIONS AND COOLER TEMPERATURES WILL RETURN FOR THE
WEEKEND...AS HIGH PRESSURE RETURNS FROM THE GREAT LAKES REGION.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 115 AM EDT...A LINE OF SHOWERS CONTINUES TO SLOWLY MOVE
ACROSS ERN NY AT THIS TIME. THE BAND OF SHOWERS IS JUST NW OF THE
CAPITAL REGION ASSOCIATED WITH THE COLD FRONT. EXPECT A BURST OF
RAIN 1 TO 2 HOURS FROM 2 TO 4 AM...AND THE GUIDANCE CONTINUES TO
WEAKEN IT OVER WRN NEW ENGLAND THEREAFTER. POPS WERE INCREASED TO
LIKELY/CATEGORICAL VALUES FOR A COUPLE OF HOURS THROUGH THE LAKE
GEORGE REGION...CAPITAL REGION...AND ERN CATSKILLS. HOURLY
RAINFALL AMOUNTS HAVE RANGED FROM A FEW HUNDREDTHS TO A FEW TENTHS
OF AN INCH FROM OBSERVATIONS IN NE PA TO NRN NY.

TEMPERATURES WILL CONTINUE TO FALL THROUGH THE 60S...THEN DROP INTO
THE 50S BY DAYBREAK FROM THE CAPITAL REGION SOUTH AND EAST...INTO
THE MID OR UPPER 40S NORTH AND WEST OF THE CAPITAL DISTRICT. THE
WINDS WILL SHIFT TO THE W/NW THEREAFTER AT 5-10 MPH.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SATURDAY WILL START WITH A DECENT AMOUNT OF SUNSHINE TO BE
QUICKLY REPLACED BY STRATOCU ESPECIALLY OVER THE MOUNTAINS AND
DOWNWIND OF LAKE ONTARIO...BUT DRIER AIR WILL BE MOVING IN WHICH
SHOULD ALLOW FOR PARTLY TO MOSTLY SUNNY SKIES BY MID-LATE
AFTERNOON. AS 850MB TEMPS DROP BACK INTO THE SINGLE DIGITS...THERE
WILL BE A NOTICEABLE COOL- DOWN...WITH HIGHS GENERALLY INTO THE
60S. IT MAY FEEL A LITTLE COOLER AT TIMES ESPECIALLY WITH A
PERSISTENT WEST-NORTHWEST BREEZE AROUND 10-18 MPH.

HIGH PRESSURE BUILDING EASTWARD INTO THE REGION AND A DRY AIR
MASS IN PLACE SATURDAY NIGHT...AREAS OF FROST COULD FORM IN THE
WESTERN/SOUTHERN ADIRONDACKS WITH POSSIBLE FREEZE CONDITIONS UNDER
IDEAL RADIATIONAL COOLING CONDITIONS. WILL CONTINUE TO MENTION
THIS POTENTIAL IN THE HWO. OTHERWISE IT WILL BE A CHILLY NIGHT
FOR THE REST OF THE AREA...WITH UPPER 30S EXPECTED NORTH OF THE
CAPITAL REGION/MOHAWK VALLEY...AND LOWER TO MID 40S SOUTH. SUNDAY
WILL FEATURE ABUNDANT SUNSHINE WITH HIGH PRESSURE IN FIRM CONTROL.
COOL AIR MASS WILL REMAIN IN PLACE...SO TEMPS WILL BE SIMILAR TO
SATURDAY BUT WITH LESS OF A BREEZE AS THE GRADIENT RELAXES.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HPC GUIDANCE.  THE PERIOD STARTS OFF WITH A POTENTIALLY DROUGHT-
BUSTING RAIN EVENT.  LOW PRESSURE FROM THE GULF OF MEXICO WILL
COMBINE FORCES WITH A WAVE OF LOW PRESSURE ALONG A COLD FRONT MOVING
IN FROM THE WEST...TO PROVIDE AS MUCH AS 2 TO 4 INCHES OF RAINFALL
DURING THE EARLY PART OF THE WORK WEEK.  HAVE STILL KEPT POPS AT
HIGH CHC CATEGORY BEING THIS FAR OUT.  THE COLD FRONT IS EXPECTED TO
PULL THROUGH TUESDAY NIGHT...AND BY WEDNESDAY NIGHT...THE ENTIRE
FORECAST AREA WILL BE HIGH AND DRY.  WE HAVE CHC POPS RETURNING TO
THE WESTERN AND CENTRAL ZONES FRIDAY AND FRIDAY NIGHT AS ANOTHER
COLD FRONT SWEEPS THROUGH THE FORECAST AREA FROM THE NORTHWEST.

HIGH TEMPERATURES WILL BE IN MAINLY THE MID 60S TO MID 70 RANGE
MONDAY...WITH PROGRESSIVELY COOLER DAYTIME TEMPERATURES THROUGH
WEDNESDAY...WHEN HIGHS WILL RANGE FROM AROUND 60 DEGREES IN THE HIGH
PEAKS...TO AROUND 70 DEGREES ALONG THE HUDSON VALLEY.  TEMPERATURES
BOUNCE BACK ON FRIDAY...WITH HIGHS MOSTLY FROM THE MID 60S TO LOWER
70S.  MONDAY NIGHT LOWS WILL BE ALMOST ENTIRELY IN THE 50S...
COOLING NIGHTLY...TO MOSTLY THE 40S WEDNESDAY NIGHT.  READINGS WILL
REBOUND SEVERAL DEGREES FOR THURSDAY NIGHT.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A COLD FRONT AND ASSOCIATED BAND OF SHOWERS IS MOVING ACROSS THE
LOCAL AREA EARLY THIS MORNING. USED MOVEMENT ON RADAR TO TIME SHOWERS
AT TAF SITES. MVFR CONDITIONS MAY OCCUR WITH SHOWERS...OTHERWISE
VFR ARE EXPECTED THROUGH THE TAF PERIOD...06Z/SUNDAY.

AN UPPER LOW IS EXPECTED TO CUT OFF OVER QUEBEC TODAY AS SHORT
WAVE ENERGY MOVES THROUGH THE UPPER TROUGH...SO EXPECT DIURNAL
CUMULUS CLOUDS TODAY BECOMING BROKEN DURING THE AFTERNOON. THE
SURFACE LOW WILL STRENGTHEN AS IT MOVES NORTHEAST AWAY FROM THE
REGION TODAY AND HIGH PRESSURE WILL BUILD IN. THE RESULTANT
PRESSURE GRADIENT WILL BE ENOUGH FOR GUSTY WEST-NORTHWESTERLY WINDS
WITH GUSTS IN THE 20S. WINDS WILL DIMINISH THIS EVENING AS THE
HIGH BUILD IN MORE AND CLOUD COVER WILL DECREASE.

OUTLOOK...
SUN-MON...VFR. NO SIG WX.
TUE...LOWERING TO MVFR-IFR WITH RAIN BECOMING LIKELY.
WED...VFR. CHC SUB-VFR. CHC -SHRA.

&&

.FIRE WEATHER...
A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL CROSS THE REGION
TONIGHT...BRINGING MAINLY SCATTERED SHOWERS. DRY CONDITIONS AND
COOLER TEMPERATURES WILL RETURN FOR THE WEEKEND...AS HIGH PRESSURE
BUILDS EASTWARD FROM THE GREAT LAKES.

MAXIMUM RELATIVE HUMIDITY VALUES RECOVER TO BETWEEN 90 AND 100
PERCENT TONIGHT. RH VALUES WILL DROP TO MINIMUM VALUES OF AROUND
35 TO 45 PERCENT SATURDAY AFTERNOON...AND RECOVER TO BETWEEN 80
AND 100 PERCENT SATURDAY NIGHT.

WINDS WILL REMAIN SOUTHERLY INCREASING TO AROUND 10 TO 15 MPH THIS
AFTERNOON AND EARLY EVENING. WINDS TONIGHT WILL SHIFT TO THE WEST
BEHIND THE COLD FRONT WITH SPEEDS AROUND 5 TO 15 MPH. WINDS ON
SATURDAY WILL BE NORTHWEST AT 10 TO 18 MPH WITH HIGHER GUSTS.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ARE EXPECTED THROUGH THE NEXT 4 DAYS...THEN AN
INCREASING CHANCE FOR MODERATE TO LOCALLY HEAVY RAINFALL ON
TUESDAY. MAINLY SCATTERED SHOWERS EXPECTED WITH THE FRONTAL
PASSAGE WITH VALUES LESS THAN ONE TENTH OF AN INCH FOR MOST OF THE
REGION...UP TO ONE QUARTER OF AN INCH FOR PORTIONS OF THE
ADIRONDACKS AND WESTERN MOHAWK VALLEY.  THIS RAINFALL SHOULD HAVE
LITTLE TO NO EFFECT ON AREA RIVERS AND STREAMS.

ON TUESDAY...MOISTURE WILL INCREASE FROM THE GULF OF MEXICO WITH
PWATS CLIMBING UP TOWARD 2 INCHES. THIS WILL COMBINE WITH AN
APPROACHING FRONTAL BOUNDARY AND DEVELOPING LOW PRESSURE TO
POTENTIALLY BRING A SOAKING RAIN TO THE REGION. AT THIS TIME...ITS
IMPACTS ARE EXPECTED TO REMAIN MINIMAL DUE TO CURRENT DROUGHT
MONITOR CONDITIONS OF D0-D1.  WE WILL CONTINUE TO MONITOR TRENDS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...BGM/WASULA
NEAR TERM...HWJIV/WASULA
SHORT TERM...BGM
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...BGM/JPV
HYDROLOGY...BGM/JPV
Hazardous weather outlook, Sep 14, 11:29 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1129 PM EDT FRI SEP 14 2012

NYZ032-033-041>043-083-084-VTZ013-014-151100-
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
1129 PM EDT FRI SEP 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS
REGION...AND THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW
YORK AND SOUTHERN VERMONT EXCLUDING EASTERN WINDHAM COUNTY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST WITH NEAR FREEZING TEMPERATURES ARE POSSIBLE
SATURDAY NIGHT INTO SUNDAY MORNING. IF CONDITIONS BECOME MORE
CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-082-VTZ015-
151100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-EASTERN WINDHAM-
1129 PM EDT FRI SEP 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN PORTION OF WINDHAM
COUNTY OF VERMONT...CAPITAL REGION...MOHAWK VALLEY...SCHOHARIE
VALLEY...TACONICS AND MID HUDSON VALLEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 8:20 PM EDTSpecial Weather StatementALYHamilton, Herkimer25 min
Sep 14, 8:22 PM EDTSpecial Weather StatementALYHamilton, Herkimer23 min
Sep 15, 3:27 AM EDTFreeze WarningALYHamilton, Herkimer27 hr

Nearby

Frost Advisories in New York, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.